# SDR HNAA2020072000218

- Difficulty date: June 22, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT WING RIB 21 WAS CRACKED.   PERFORMED A CUT-OUT OF CRACKED AREA IAW SRM 57-20-07, ITEM 4, FIG 203.  FABRICATED AND DRILLED A DOUBLER, FILLER, AND SHIM
FOR REPAIR OF LH WING RIB 21 IAW SRM 57-20-07, ITEM 4, FIG 203.
